# SDR UIEA2018120702793

- Difficulty date: December 7, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,870 hours, 12,453 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 HOUR VERIFICATION FLIGHT, EXPERIENCED 2 FUEL MIGRATIONS FROM LT TO RT OF 1500 LBS BOTH TIMES. PERFORMED OPS CHECK OF ENGINE FUEL FEED SYSTEM AND INSP OF FUEL TANKS FOR LEAKAGE PER AMM 28-22-00 AND 28-11-00. COULD NOT DUPLICATE FUEL TRANSFER FIND EXTERNAL LEAKS. C/W SERVICE LETTER 767-56-28-05A. CHECKS OK AT THIS TIME.
